MathSciNet Relay Station
MathSciNet bibliographic data
MR2449833 (2009i:34101) 34C25 (34A37 92D30 92D40)
Xue, Yakui; Kang, Aihua; Jin, Zhen The existence of positive periodic solutions of an eco-epidemic model with impulsive birth. Int. J. Biomath. 1 (2008), no. 3, 327–337.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement